# SDR GTIA3017062802019

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 40,412 hours, 18,970 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5528000303700
- Part serial: 1C5798
- Condition: Corroded
- Location: Rt Elevator
- Part time: 40,412 hours, 18,970 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE ATTACH FITTING NR 4  HAS CORROSION.  AFTER REPAIR, REAMED OUT OF LIMITS RAF 01 226204601.  THE ELEVATOR HINGE FITTING WAS REPAIRD IAW EO 5526-1712, REV.
